# SDR 04FDEA02344

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 13,751 hours, 7,175 cycles
- Engine: Ge CF680
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B442
- Condition: Failed
- Location: Mlg
- Part time: 12,881 hours, 6,416 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT, RETURNED. REMOVED AND REPLACED LT LANDING GEAR PITCH DAMPER REF MM 32-11-15-4 RII:233985, ENT BY: 274911 RPT BY: 274911, R/I  02AUG04  04:39 IAH R, FACT 02AUG04 10:38  IAH U GEAR SWING REQUIRED, JACKED A/C FOR GEAR SWING IAW MM 07-11-00-0 AT HANGER, GEAR SWING CHECKED OK IAW MM.
